Q:

What happens if you drink eye drops?

A:

Drinking eye drops, such as Visine, or beverages that have been laced with drops causes a number of harmful side effects, according to Healthguidance.org. Individuals, especially children, who ingest eye drops may experience a drop in body temperature and blood pressure fluctuations along with other complications.

Though it is sometimes regarded as a prank, putting eye drops in someone's drink can have dire consequences. Products like Visine contain tetrahydrozoline HCI, according to Healthguidance.org, and this substance is known to cause diarrhea, nausea, severe breathing difficulty, respiratory failure, tremors, blurred vision, seizures, coma and even death. Anyone who drinks eye drops is advised to seek medical attention or contact the Poison Control Center immediately.


Is this answer helpful?

Similar Questions

  • Q:

    How do you treat a conjunctival cyst on the eye?

    A:

    A common treatment for a conjunctival cyst on the eye is antibiotics and eye drops, according to Reference.com. In some cases, an eye doctor may choose to surgically remove an eye cyst using either a needle or sharp knife, states Wikipedia.

    Full Answer >
    Filed Under:
  • Q:

    What happens if you snort Flexeril?

    A:

    According to Drugs.com, Flexeril is a muscle relaxant that works by inhibiting the pain signals that are sent to the brain. Snorting Flexeril likely increases its effect.

    Full Answer >
    Filed Under:
  • Q:

    What happens if you drink Windex?

    A:

    MedlinePlus states that drinking large amounts of Windex leads to window cleaner poisoning. A few of the common symptoms experienced after ingesting Windex or any glass cleaner include throat swelling, difficulty breathing, and abdominal pain. In the event someone should drink the cleaner, it is best that the local poison control be contacted immediately as well as emergency services.

    Full Answer >
    Filed Under:
  • Q:

    What happens if you snort Ritalin?

    A:

    According to the Attention Deficit Disorder Help Center, snorting Ritalin damages the nasal tissues and degrades nasal cartilage. Snorting Ritalin also causes irregular heartbeat, stroke, convulsions and other circulatory problems. Respiratory problems are another risk, along with heart arrhythmia and even death.

    Full Answer >
    Filed Under:

Explore